RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 12, Issue 1  


RESEARCH ARTICLE
Derivations and relation modules for inverse semigroups
N. D. Gilbert
1
The influence of weakly $s$-permutably embedded subgroups on the $p$-nilpotency of finite groups
Changwen Li
20
Free field realizations of certain modules for affine Lie algebra $\widehat{sl}(n,\mathbb C)$
Renato A. Martins
28
Characterization of finite simple semigroup digraphs
J. Meksawang, S. Panma, U. Knauer
53
Graded limits of minimal affinizations and beyond: the multiplicity free case for type $E_6$
Adriano Moura, Fernanda Pereira
69
$H$-supplemented modules with respect to a preradical
Yahya Talebi, A. R. Moniri Hamzekolaei, Derya Keskin Tütüncü
116
Diagonalizability theorem for matrices over certain domains
Bogdan Zabavsky, Olga Domsha
132
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020